# SDR B4VR201701240001

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N966WW
- Make and model: Diamon DA 42
- Aircraft serial: 42AC106
- Aircraft time: 6,729 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: D6032172500
- Condition: Debonded
- Location: Mlg
- Part time: 98 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CROSS LINK JOINTS THAT WERE BONDED IN TO THE LANDING GEAR TRAILING ARM IAW MSB 42-088/3 AND AD 2011-11-07 SHIFTED DURING NORMAL OPERATION. THIS RESULTED IN
METAL ON METAL CONTACT BETWEEN THE LANDING GEAR CROSS LINKS AND THE TRAILING ARMS.
